Alert archive / Oklahoma / Tornado Warnings in 2015
Tornado Warning 137, NWS Norman, OK
NWS Norman, OK issued this tornado warning at May 28, 2015, 6:16 AM CDT for Cleveland County, Pottawatomie County, Oklahoma. It was in force for 9 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 28, 2015, 6:16 AM CDT (11:16 UTC)
- Expired
- May 28, 2015, 6:25 AM CDT
- In force
- 9 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Cleveland County, OK, Pottawatomie County, OK
The radar
The Norman radar (KTLX), 31 km from the middle of the area, began a volume at 11:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 11.3 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 477 J/kg
- Mixed-layer CIN
- -199 J/kg
- Mixed-layer LCL
- 1424 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
648
WFUS54 KOUN 281116
TOROUN
OKC027-125-281145-
/O.NEW.KOUN.TO.W.0137.150528T1116Z-150528T1145Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
616 AM CDT THU MAY 28 2015
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHWESTERN POTTAWATOMIE COUNTY IN CENTRAL OKLAHOMA...
EAST CENTRAL CLEVELAND COUNTY IN CENTRAL OKLAHOMA...
* UNTIL 645 AM CDT
* AT 615 AM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR ETOWAH...MOVING SOUTHEAST AT 30 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* LOCATIONS IMPACTED INCLUDE...
TRIBBEY...ETOWAH...MACOMB AND TROUSDALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A STORM SHELTER... SAFE ROOM OR AN INTERIOR
ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A
MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3510 9725 3520 9719 3513 9687 3495 9698
TIME...MOT...LOC 1115Z 302DEG 25KT 3510 9715
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
CMS2 follow-up statements
664
WWUS54 KOUN 281120
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
620 AM CDT THU MAY 28 2015
OKC027-281130-
/O.CAN.KOUN.TO.W.0137.000000T0000Z-150528T1145Z/
CLEVELAND OK-
620 AM CDT THU MAY 28 2015
...THE TORNADO WARNING FOR EAST CENTRAL CLEVELAND COUNTY IS
CANCELLED...
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT
OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3509 9713 3518 9714 3513 9687 3499 9698
TIME...MOT...LOC 1120Z 302DEG 25KT 3508 9712
$$
OKC125-281145-
/O.CON.KOUN.TO.W.0137.000000T0000Z-150528T1145Z/
POTTAWATOMIE OK-
620 AM CDT THU MAY 28 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 AM CDT FOR
SOUTHWESTERN POTTAWATOMIE COUNTY...
AT 620 AM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 4 MILES SOUTHWEST OF TRIBBEY...MOVING EAST AT 30 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
LOCATIONS IMPACTED INCLUDE...
TRIBBEY...MACOMB AND TROUSDALE.
LAT...LON 3509 9713 3518 9714 3513 9687 3499 9698
TIME...MOT...LOC 1120Z 302DEG 25KT 3508 9712
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
CMS207
WWUS54 KOUN 281125
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
625 AM CDT THU MAY 28 2015
OKC125-281135-
/O.CAN.KOUN.TO.W.0137.000000T0000Z-150528T1145Z/
POTTAWATOMIE OK-
625 AM CDT THU MAY 28 2015
...THE TORNADO WARNING FOR SOUTHWESTERN POTTAWATOMIE COUNTY IS
CANCELLED...
THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS
BEEN CANCELLED. HOWEVER...LARGE HAIL AND DAMAGING WINDS REMAIN LIKELY
AND A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR THE AREA.
REMEMBER...A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR
POTTAWATOMIE COUNTY
LAT...LON 3509 9713 3518 9714 3513 9687 3499 9698
TIME...MOT...LOC 1122Z 302DEG 25KT 3506 9708
$$
CMSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 28, 2:46 AM CDT, 3 hours 30 minutes earlier.
Area forecast discussion, May 28, 2:46 AM CDT, 3 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 246 AM CDT THU MAY 28 2015 .DISCUSSION... THE FORECAST FOR TODAY IS COMPLICATED BY A COUPLE OF CONVECTIVE SYSTEMS OVER OUR WESTERN AND NORTHERN COUNTIES. IT APPEARS THAT THE MCS OVER WESTERN OKLAHOMA WILL CONTINUE ITS EASTWARD MOVEMENT...AFFECTING MOST OF OUR FORECAST AREA BY MID-AFTERNOON. THIS MCS SHOULD SIGNIFICANTLY REDUCE THE CHANCES FOR AFTERNOON CONVECTION OVER CENTRAL OKLAHOMA...BUT AROUND THE PERIPHERY OF ITS INFLUENCE...SEVERE STORMS ARE EXPECTED TO ERUPT ONCE AGAIN THIS AFTERNOON AND EVENING...AND ONCE AGAIN SPREAD EAST OVER OUR FORECAST AREA. SINCE THE POSITION AND QUANTITY OF PRECIPITATION IN LATER PERIODS WILL BE DEPENDENT ON WHAT HAPPENS TODAY AND BEYOND...A SORT OF AVERAGE OF THE VARIOUS MODEL GUIDANCE SEEMS TO BE THE MOST REASONABLE APPROACH TO FORECASTING RAINFALL AND RAIN CHANCES INTO THE WEEKEND. A COLD FRONT WILL TEND TO FOCUS THE RAINFALL FRIDAY NIGHT INTO SATURDAY...SOMEWHAT REDUCING THE APPARENT RANDOMNESS OF RAINFALL DISTRIBUTION. AFTER THE COLD FRONT MOVES INTO TEXAS SATURDAY NIGHT...SOMEWHAT COOLER AND DRIER WEATHER WILL SETTLE INTO OKLAHOMA AND NORTH TEXAS FOR SUNDAY AND MONDAY. THE MEDIUM-RANGE MODELS SHOW A RATHER ANEMIC MOISTURE/TEMPERATURE RETURN INTO MIDWEEK...KEEPING RAIN CHANCES FAIRLY LOW. THOSE SAME MODELS SHOW SOME HINT OF ANOTHER STORM SYSTEM FOR THE FIRST WEEKEND IN JUNE...BUT THAT IS WELL BEYOND THE RANGE OF THIS FORECAST. THE OPPORTUNITY FOR FLASH FLOODING WILL CONTINUE THROUGH SUNDAY MORNING...AND WE WILL MAINTAIN THE EXISTING FLASH FLOOD WATCH. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 80 65 80 63 / 70 50 50 70 HOBART OK 80 63 80 61 / 70 50 50 70 WICHITA FALLS TX 81 65 82 64 / 60 70 50 70 GAGE OK 80 61 81 57 / 50 50 50 50 PONCA CITY OK 79 66 81 61 / 60 50 60 60 DURANT OK 85 67 80 65 / 50 60 60 60 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR OKZ004>048-050>052. TX...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR TXZ083>090. && 17/23
Hazardous weather outlook, May 28, 4:24 AM CDT, 1 hour 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 424 AM CDT THU MAY 28 2015 OKZ004>048-050>052-TXZ083>090-290930- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 424 AM CDT THU MAY 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT... .FLOODING... NUMEROUS STREAMS...CREEKS...AND RIVERS REMAIN IN FLOOD ACROSS PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS. ANY ADDITIONAL RAINFALL THROUGH TONIGHT WILL ONLY WORSEN ONGOING FLOODING. IN ADDITION...A FLASH FLOOD WATCH REMAINS IN EFFECT TODAY. .THUNDERSTORMS... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING ACROSS PARTS OF FAR WESTERN AND SOUTHWESTERN OKLAHOMA AND ALL OF WESTERN NORTH TEXAS. LOCATION... THE SLIGHT RISK AREA IS WEST OF A GAGE TO HOBART TO LAWTON TO ARDMORE LINE...WHICH INCLUDES ALL OF WESTERN NORTH TEXAS. THERE IS A MARGINAL RISK FOR SEVERE STORMS EAST OF THIS LINE. TIMING... MAINLY 2 PM THIS AFTERNOON TO MIDNIGHT TONIGHT... IMPACTS... LARGE HAIL UP TO TENNIS BALLS... DAMAGING WINDS UP TO 70 MPH... LOCALLY HEAVY RAINFALL WHICH MAY CAUSE FLASH FLOODING... DISCUSSION... THROUGH 2 PM THIS AFTERNOON...ELEVATED SHOWERS AND THUNDERSTORMS WILL AFFECT MUCH OF THE AREA. LOCALLY HEAVY RAINFALL UP TO 2 INCHES AND FLASH FLOODING ARE THE MAIN HAZARDS WITH THIS ACTIVITY. A FEW MARGINALLY SEVERE HAIL REPORTS UP TO HALF DOLLARS AND WIND REPORTS UP TO 60 MPH COULD OCCUR AS WELL...THOUGH MOST STORMS WILL STAY BELOW SEVERE LIMITS. AFTER 2 PM THIS AFTERNOON...ISOLATED TO SCATTERED SEVERE THUNDERSTORMS WILL LIKELY FIRST FORM IN THE TEXAS PANHANDLE... THEN MOVE EAST INTO WESTERN OKLAHOMA AND WESTERN NORTH TEXAS. THESE STORMS MAY ORGANIZE INTO CLUSTERS AND LINES AS THEY MOVE EAST THROUGH THE AFTERNOON AND EVENING. STORMS ARE EXPECTED TO WEAKEN MAINLY BELOW SEVERE LIMITS AFTER MIDNIGHT TONIGHT. DUE TO MODERATE TO STRONG INSTABILITY...DEEP MOISTURE...AND SUFFICIENT SHEAR...SOME SEVERE STORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. LARGE HAIL AND DAMAGING WINDS WOULD BE THE MAIN HAZARDS. WEAK LOW LEVEL SHEAR MAY LIMIT THE TORNADO POTENTIAL THIS AFTERNOON AND EVENING. LOCALLY HEAVY RAINFALL OF A FEW INCHES MAY OCCUR IN SMALL AREAS THROUGH TONIGHT AS STORMS MOVE SLOWLY. THIS MAY CAUSE FLASH FLOODING. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE RISK AREAS SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... .FLOODING... NUMEROUS STREAMS...CREEKS...AND RIVERS WILL REMAIN IN FLOOD ACROSS PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS THROUGH THE WEEKEND. ANY ADDITIONAL RAINFALL WILL ONLY WORSEN ONGOING FLOODING. IN ADDITION...A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY MORNING. .THUNDERSTORMS... ADDITIONAL STRONG TO SEVERE THUNDERSTORMS WITH HEAVY RAINFALL WILL OCCUR FRIDAY INTO SATURDAY. STORM CHANCES WILL DECREASE SIGNIFICANTLY SUNDAY THROUGH THE MIDDLE OF NEXT WEEK. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. MBS
In the hours before
Special weather statement, May 28, 4:10 AM CDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
410 AM CDT THU MAY 28 2015
OKZ023>025-027-037>039-044-045-TXZ086-089-090-280945-
OKLAHOMA OK-COMANCHE OK-CANADIAN OK-GRADY OK-COTTON OK-CADDO OK-
TILLMAN OK-STEPHENS OK-JEFFERSON OK-CLAY TX-ARCHER TX-WICHITA TX-
410 AM CDT THU MAY 28 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN OKLAHOMA...
COMANCHE...SOUTHERN CANADIAN...GRADY...COTTON...SOUTHEASTERN CADDO...
SOUTHEASTERN TILLMAN...WESTERN STEPHENS...NORTHWESTERN JEFFERSON...
WESTERN CLAY...ARCHER AND WICHITA COUNTIES UNTIL 445 AM CDT...
AT 408 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
8 MILES EAST OF HINTON TO NEAR LAKE KICKAPOO...MOVING EAST AT 40 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
LOCATIONS IMPACTED INCLUDE...
SOUTHWESTERN OKLAHOMA CITY...WICHITA FALLS...LAWTON...DUNCAN...EL
RENO...CHICKASHA...BURKBURNETT...ANADARKO...MARLOW...WALTERS...ARCHER
CITY...YUKON...BETHANY...MUSTANG...IOWA PARK...TUTTLE...ELGIN...
HOLLIDAY...UNION CITY AND MINCO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.
&&
LAT...LON 3359 9891 3553 9826 3550 9766 3346 9835
3347 9842 3343 9842
TIME...MOT...LOC 0908Z 282DEG 33KT 3545 9820 3364 9880
CMSSpecial weather statement, May 28, 4:43 AM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
443 AM CDT THU MAY 28 2015
OKZ023>030-037>040-044>046-TXZ086-089-090-281045-
COMANCHE OK-CARTER OK-CANADIAN OK-GRADY OK-CADDO OK-COTTON OK-
OKLAHOMA OK-POTTAWATOMIE OK-LINCOLN OK-MCCLAIN OK-CLEVELAND OK-
TILLMAN OK-GARVIN OK-JEFFERSON OK-STEPHENS OK-CLAY TX-WICHITA TX-
ARCHER TX-
443 AM CDT THU MAY 28 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN COMANCHE...NORTHWESTERN
CARTER...CANADIAN...GRADY...SOUTHEASTERN CADDO...COTTON...OKLAHOMA...
NORTHWESTERN POTTAWATOMIE...SOUTHWESTERN LINCOLN...MCCLAIN...
CLEVELAND...SOUTHEASTERN TILLMAN...WESTERN GARVIN...JEFFERSON...
STEPHENS...CLAY...EASTERN WICHITA AND ARCHER COUNTIES UNTIL 545 AM
CDT...
AT 440 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM EL RENO TO 5 MILES WEST OF DUNCAN TO NEAR WINDTHORST...MOVING
EAST AT 40 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
LOCATIONS IMPACTED INCLUDE...
OKLAHOMA CITY...NORMAN...WICHITA FALLS...LAWTON...MOORE...MIDWEST
CITY...DUNCAN...DEL CITY...EL RENO...CHICKASHA...BURKBURNETT...
NEWCASTLE...BLANCHARD...ANADARKO...PURCELL...MARLOW...HENRIETTA...
WALTERS...WAURIKA AND ARCHER CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3345 9887 3569 9819 3556 9708 3399 9764
3386 9783 3388 9796 3389 9798 3347 9798
3347 9842 3340 9842
TIME...MOT...LOC 0940Z 282DEG 33KT 3539 9785 3358 9846
CMSSpecial weather statement, May 28, 4:48 AM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 448 AM CDT THU MAY 28 2015 OKZ011-012-017-018-024-281015- CANADIAN OK-BLAINE OK-MAJOR OK-KINGFISHER OK-GARFIELD OK- 448 AM CDT THU MAY 28 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL CANADIAN...EAST CENTRAL BLAINE...SOUTHEASTERN MAJOR...KINGFISHER AND SOUTHERN GARFIELD COUNTIES UNTIL 515 AM CDT... AT 443 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM 10 MILES SOUTHWEST OF ENID TO 5 MILES SOUTHEAST OF WATONGA. THE INDIVIDUAL STORMS WERE MOVING NORTHEAST AT 20 MPH...WHILE THE AREA OF RAIN WAS MOVING EAST AT 15 MPH. ADDITIONAL STORMS FROM GEARY TO WESTERN OKLAHOMA CITY WERE ALSO MOVING NORTHEAST. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 40 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... LOCATIONS IMPACTED INCLUDE... ENID...WATONGA...KINGFISHER...HENNESSEY...WAUKOMIS...OKARCHE... DOVER...DRUMMOND...FAIRMONT...LOYAL...DOUGLAS...VANCE AIR FORCE BASE...BISON...OMEGA AND LACEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3640 9758 3566 9791 3577 9846 3635 9803 TIME...MOT...LOC 0943Z 286DEG 15KT 3627 9799 3576 9827 CMS
Local storm report, May 28, 5:27 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
527 AM CDT THU MAY 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0526 AM HAIL MUSTANG 35.39N 97.72W
05/28/2015 M1.00 INCH CANADIAN OK TRAINED SPOTTER
&&
MBSLocal storm report, May 28, 5:39 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
539 AM CDT THU MAY 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 AM TSTM WND GST 2 NW WILEY POST AIRPORT 35.55N 97.67W
05/28/2015 E60 MPH OKLAHOMA OK PUBLIC
&&
MBSSpecial weather statement, May 28, 5:41 AM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
541 AM CDT THU MAY 28 2015
OKZ025>030-039>042-045>047-050-051-281145-
CARTER OK-GRADY OK-OKLAHOMA OK-POTTAWATOMIE OK-LINCOLN OK-
PONTOTOC OK-MCCLAIN OK-LOVE OK-CLEVELAND OK-MARSHALL OK-JOHNSTON OK-
MURRAY OK-JEFFERSON OK-STEPHENS OK-GARVIN OK-
541 AM CDT THU MAY 28 2015
...SIGNIFICANT WEATHER ADVISORY FOR CARTER...SOUTHEASTERN GRADY...
OKLAHOMA...POTTAWATOMIE...SOUTHWESTERN LINCOLN...NORTHWESTERN
PONTOTOC...MCCLAIN...LOVE...CLEVELAND...NORTHWESTERN MARSHALL...
NORTHWESTERN JOHNSTON...MURRAY...EASTERN JEFFERSON...EASTERN STEPHENS
AND GARVIN COUNTIES UNTIL 645 AM CDT...
AT 539 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM NEAR OKLAHOMA CITY TO 20 MILES WEST OF MARIETTA...MOVING EAST
AT 45 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
LOCATIONS IMPACTED INCLUDE...
OKLAHOMA CITY...NORMAN...SOUTHERN EDMOND...MOORE...MIDWEST CITY...
SHAWNEE...ARDMORE...DEL CITY...NEWCASTLE...BLANCHARD...TECUMSEH...
PAULS VALLEY...PURCELL...SULPHUR...DAVIS...MARIETTA...BETHANY...
CHOCTAW...WARR ACRES AND THE VILLAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3376 9719 3385 9717 3392 9721 3386 9726
3382 9743 3391 9747 3390 9759 3398 9764
3393 9776 3391 9776 3392 9777 3567 9762
3563 9676 3396 9691 3395 9700 3384 9703
3385 9709 3382 9705 3372 9712
TIME...MOT...LOC 1039Z 276DEG 39KT 3559 9756 3396 9770
CMSThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 8:21 PM CDT | Special Weather Statement | OUN | Roger Mills | 39 min |
| May 27, 8:31 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Ellis, Roger Mills | 44 min |
| May 27, 8:57 PM CDT | Tornado Warning | OUN | Ellis, Roger Mills | 33 min |
| May 27, 9:30 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Ellis, Roger Mills | 45 min |
| May 27, 9:58 PM CDT | Areal Flood Advisory | OUN | Custer, Dewey, Ellis, Roger Mills, Woodward | 3 hr |
| May 27, 10:16 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Roger Mills | 25 min |
| May 27, 11:32 PM CDT | Special Weather Statement | OUN | Alfalfa, Major | 43 min |
| May 27, 11:34 PM CDT | Special Weather Statement | OUN | Roger Mills | 26 min |
| May 28, 12:05 AM CDT | Special Weather Statement | OUN | Alfalfa | 25 min |
| May 28, 12:31 AM CDT | Special Weather Statement | OUN | Garfield, Grant | 29 min |
| May 28, 12:37 AM CDT | Special Weather Statement | OUN | Beckham, Greer, Harmon | 38 min |
| May 28, 12:40 AM CDT | Special Weather Statement | OUN | Alfalfa | 35 min |
| May 28, 12:48 AM CDT | Special Weather Statement | OUN | Blaine | 27 min |
| May 28, 1:01 AM CDT | Special Weather Statement | OUN | Kay | 29 min |
| May 28, 1:10 AM CDT | Special Weather Statement | OUN | Blaine | 50 min |
| May 28, 1:14 AM CDT | Special Weather Statement | OUN | Greer, Harmon | 31 min |
| May 28, 1:38 AM CDT | Special Weather Statement | OUN | Kay | 67 min |
| May 28, 1:41 AM CDT | Areal Flood Advisory | OUN | Grant, Kay | 5 hr |
| May 28, 1:49 AM CDT | Special Weather Statement | OUN | Greer, Harmon, Jackson, Kiowa | 26 min |
| May 28, 1:53 AM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 36 min |
| May 28, 1:58 AM CDT | Areal Flood Advisory | OUN | Blaine | 5 hr |
| May 28, 2:39 AM CDT | Special Weather Statement | OUN | Major | 66 min |
| May 28, 2:48 AM CDT | Special Weather Statement | OUN | Beckham, Greer, Harmon, Jackson, Kiowa, Tillman and 1 more | 27 min |
| May 28, 3:07 AM CDT | Areal Flood Advisory | OUN | Alfalfa, Major, Woods | 5 hr |
| May 28, 3:14 AM CDT | River Flood Warning | OUN | Kingfisher, Logan | 56 hr |
| May 28, 3:23 AM CDT | Special Weather Statement | OUN | Caddo, Comanche, Cotton, Grady, Jackson, Kiowa and 1 more | 37 min |
| May 28, 3:40 AM CDT | Special Weather Statement | OUN | Garfield | 35 min |
| May 28, 4:10 AM CDT | Special Weather Statement | OUN | Caddo, Comanche, Cotton, Grady | 35 min |
| May 28, 4:43 AM CDT | Special Weather Statement | OUN | Canadian, Cleveland, Comanche, Cotton, Grady, Jefferson and 3 more | 62 min |
| May 28, 4:48 AM CDT | Special Weather Statement | OUN | Kingfisher | 27 min |
| May 28, 4:56 AM CDT | Areal Flood Advisory | OUN | Canadian | 3 hr |
| May 28, 5:21 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Oklahoma | 24 min |
| May 28, 5:26 AM CDT | Flash Flood Warning | OUN | Canadian | 3 hr |
| May 28, 5:41 AM CDT | Special Weather Statement | OUN | Carter, Cleveland, Garvin, Love, McClain, Murray and 2 more | 64 min |
| May 28, 5:46 AM CDT | Areal Flood Advisory | OUN | Cleveland, Oklahoma | 3 hr |
| May 28, 6:24 AM CDT | Severe Thunderstorm Warning | OUN | Pottawatomie | 24 min |
| May 28, 6:50 AM CDT | Special Weather Statement | OUN | Carter, Johnston, Lincoln, Love, Marshall, Murray and 3 more | 25 min |
| May 28, 7:07 AM CDT | Areal Flood Advisory | OUN | Carter, Cleveland, Coal, Garvin, Hughes, Jefferson and 8 more | 3 hr |
| May 28, 7:15 AM CDT | Special Weather Statement | OUN | Coal, Hughes, Johnston, Marshall, Pontotoc | 60 min |
| May 28, 8:09 AM CDT | Special Weather Statement | OUN | Atoka, Bryan, Coal | 51 min |
| May 28, 8:35 AM CDT | Areal Flood Advisory | OUN | Atoka, Bryan, Coal, Johnston, Marshall | 3 hr |
| May 28, 2:33 PM CDT | Special Weather Statement | OUN | Stephens | 27 min |
| May 28, 2:46 PM CDT | River Flood Warning | OUN | Garvin | 38 hr |
| May 28, 2:52 PM CDT | Special Weather Statement | OUN | Comanche | 23 min |
| May 28, 2:58 PM CDT | River Flood Warning | OUN | Jackson, Kiowa, Tillman | 67 hr |
| May 28, 2:59 PM CDT | Severe Thunderstorm Warning | OUN | Grady, Stephens | 46 min |
| May 28, 3:15 PM CDT | River Flood Warning | OUN | Cotton | 3 days |
| May 28, 3:17 PM CDT | Special Weather Statement | OUN | Comanche | 28 min |
| May 28, 3:23 PM CDT | Severe Thunderstorm Warning | OUN | Comanche | 52 min |
| May 28, 3:35 PM CDT | Special Weather Statement | OUN | Cleveland | 25 min |
| May 28, 3:41 PM CDT | Areal Flood Advisory | OUN | Caddo, Comanche, Grady, McClain, Stephens | 3 hr |
| May 28, 3:43 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Grady | 32 min |
| May 28, 4:14 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady, McClain | 33 min |
| May 28, 4:20 PM CDT | Flash Flood Warning | OUN | Comanche | 3 hr |
| May 28, 4:24 PM CDT | Special Weather Statement | OUN | Comanche | 36 min |
| May 28, 4:29 PM CDT | Flash Flood Warning | OUN | Comanche, Grady | 3 hr |
| May 28, 4:34 PM CDT | Special Weather Statement | OUN | Cleveland | 26 min |
| May 28, 4:59 PM CDT | Special Weather Statement | OUN | Comanche | 31 min |
| May 28, 5:12 PM CDT | Severe Thunderstorm Warning | OUN | Comanche | 21 min |
| May 28, 5:40 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 50 min |
| May 28, 5:58 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 47 min |
| May 28, 6:03 PM CDT | Special Weather Statement | OUN | Comanche | 27 min |
| May 28, 6:17 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Jefferson, Stephens, Tillman | 58 min |
| May 28, 6:32 PM CDT | Special Weather Statement | OUN | Stephens | 28 min |
| May 28, 6:44 PM CDT | Areal Flood Advisory | OUN | Comanche, Cotton, Tillman | 2 hr |
Nearby
Tornado Warnings in Oklahoma, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.